Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

ICV 2017: 121.78

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 3

Issues

On (m,n)-Derivations of Some Algebras

Qihua Shen
  • Corresponding author
  • SCHOOL OF MATHEMATICS AND INFORMATION SHANGHAI LIXIN UNIVERSITY OF COMMERCE SHANGHAI, 201620, PR CHINA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jiankui Li
  • DEPARTMENT OF MATHEMATICS EAST CHINA UNIVERSITY OF SCIENCE AND TECHNOLOGY SHANGHAI 200237, PR CHINA
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jianbin Guo
  • DEPARTMENT OF MATHEMATICS EAST CHINA UNIVERSITY OF SCIENCE AND TECHNOLOGY SHANGHAI 200237, PR CHINA
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-09-02 | DOI: https://doi.org/10.2478/dema-2014-0054

Abstract

Let A be a unital algebra, δ be a linear mapping from A into itself and m, n be fixed integers. We call δ an (m, n)-derivable mapping at Z, if mδ(AB) + nδ(BA) = mδ(A)B + mAδ(B) + nδ(B)A for all A,B ∈ A with AB = Z. In this paper, (m, n)-derivable mappings at 0 (resp. IA ⊕ 0, I) on generalized matrix algebras are characterized. We also study (m, n)-derivable mappings at 0 on CSL algebras. We reveal the relationship between this kind of mappings with Lie derivations, Jordan derivations and derivations.

Keywords: and phrases: CSL algebra; derivation; generalized matrix algebra; (m,n)- derivation

References

  • [1] J. Alaminos, M. Mathieu, A. Villena, Symmetric amenability and Lie derivations, Math. Proc. Cambridge Philos. Soc. 137 (2004), 433-439.Google Scholar

  • [2] R. An, J. Hou, Characterization of derivations on triangular rings: additive maps derivable at idempotents, Linear Algebra Appl. 431 (2009), 1070-1080.Google Scholar

  • [3] R. An, J. Hou, Characterizations of Jordan derivations on rings with idempotent, Linear Multilinear Algebra 58 (2010), 753-763.Google Scholar

  • [4] M. Brešar, Characterizing homomorphisms, derivations and multipliers in rings with idempotents, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), 9-21.Google Scholar

  • [5] M. Brešar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104 (1988), 1003-1006.CrossrefGoogle Scholar

  • [6] W. Cheung, Lie derivations of triangular algebra, Linear Multilinear Algebra 51 (2003), 299-310.CrossrefGoogle Scholar

  • [7] K. Davidson, Nest Algebras, Pitman Research Notes in Mathematics Series, Longman Scientific and Technical, 1988.Google Scholar

  • [8] I. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc. 8 (1957), 1104-1110.Google Scholar

  • [9] J. Hou, R. An, Additive maps on rings behaving like derivations at idempotent-product elements, J. Pure Appl. Algebra. 215 (2011), 1852-1862.Web of ScienceGoogle Scholar

  • [10] J. Hou, X. Qi, Additive maps derivable at some points on J -subspace lattice algebras, Linear Algebra Appl. 429 (2008), 1851-1863.Google Scholar

  • [11] M. Jiao, J. Hou, Additive maps derivable or Jordan derivable at zero point on nest algebras, Linear Algebra Appl. 432 (2010), 2984-2994.Google Scholar

  • [12] B. Johnson, Symmetric amenability and the nonexistence of Lie and Jordan derivations, Math. Proc. Cambridge Philos. Soc. 120 (1996), 455-473.Google Scholar

  • [13] J. Li, Z. Pan, Annihilator-preserving maps, multipliers, and derivations, Linear Algebra Appl. 432 (2010), 5-13.Google Scholar

  • [14] J. Li, Z. Pan, On derivable mappings, J. Math. Anal. Appl. 374 (2011), 311-322.Google Scholar

  • [15] J. Li, Z. Pan, H. Xu, Characterizations of isomorphisms and derivations of some algebras, J. Math. Anal. Appl. 332 (2007), 1314-1322.Google Scholar

  • [16] F. Lu, J. Wu, Characterizations of Lie derivations of BpXq, Linear Algebra Appl. 432 (2010), 89-99.Google Scholar

  • [17] F. Lu, Characterizations of derivations and Jordan derivations on Banach algebras, Linear Algebra Appl. 430 (2009), 2233-2239.Google Scholar

  • [18] F. Lu, The Jordan structure of CSL algebras, Studia Math. 190 (2009), 283-299.Google Scholar

  • [19] X. Qi, J. Hou, Characterizations of derivations of Banach space nest algebras: allderivable point, Linear Algebra Appl. 432 (2010), 3183-3200.Google Scholar

  • [20] A. Sands, Radicals and Morita contexts, J. Algebra 24 (1973), 335-345.CrossrefGoogle Scholar

  • [21] J. Vukman, On pm; nq-Jordan derivation and commutativity of prime rings, Demonstratio Math. 41 (2008), 773-778.Google Scholar

  • [22] J. Zhang, W. Yu, Jordan derivations of triangular algebras, Linear Algebra Appl. 419 (2006), 251-255.Google Scholar

  • [23] S. Zhao, J. Zhu, Jordan all-derivable points in the algebra of all upper triangular matrices, Linear Algebra Appl. 433 (2010), 1922-1938.Google Scholar

  • [24] J. Zhu, C. Xiong, All-derivable points in continuous nest algebras, J. Math. Anal. Appl. 340 (2008), 843-853.Google Scholar

  • [25] J. Zhu, C. Xiong, Derivable mappings at unit operator on nest algebras, Linear Algebra Appl. 422 (2007), 721-735.Google Scholar

  • [26] J. Zhu, C. Xiong, R. Zhang, All-derivable points in the algebra of all upper triangular matrices, Linear Algebra Appl. 429(4) (2008), 804-818. Google Scholar

About the article

Received: 2012-07-30

Published Online: 2014-09-02

Published in Print: 2014-07-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 3, Pages 672–694, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0054.

Export Citation

© by Qihua Shen. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Quanyuan Chen, Xiaochun Fang, and Changjing Li
Journal of Function Spaces, 2018, Volume 2018, Page 1

Comments (0)

Please log in or register to comment.
Log in